# SDR QXEA0201833

- Difficulty date: October 24, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE PANEL 423AL UPPER SEAL IS TORN.  REPAIRED IAW DHC-8 SRM 51-40-00 AND HORIZON AIR EA 2-71-190.
